Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Sores on tongue after injecting crystal meth

Premium Questions

doctor1 MD

I injected meth and the sides and back of my tongue got sore nodules like pimples and the front of my tongue is sore. How can I treat this. Also how can I ensure it doesn't happen when I inject again. ...

doctor1 MD

I have been injecting crystal meth for many years and have never had any weird reaction, until ... . (I am doing a minimal amount once a day). The first time and only that time, my tongue started ...

doctor1 MD

whats a good treatment for extremely painful meth tongue sores? ...

doctor1 MD

Good evening Dr, I have a very sore red and swollen arm after injecting crystal meth its agony and is in the joint. I am a regualr user but this arm is usually fine. I don't believe I missed. It's not throbbing ...

doctor1 MD

I did some Crystal meth the other day for the first and for the very last time. I'm not a drugy ... is about the affects it had on my tongue. My tongue was turned completely white the morning after ...

Public Forum Discussions

doctor1 MD

I know it was stupid but I smoke some crystal meth and this morning well starting last night I have white sores on my tongue and pain in my mouth is it a chemical burn is it I don t know what ...

doctor1 MD

Hi I was wondering, I used crystal meth 4 days ago and i did it for 3 days until yesterday when I ... and then I noticed i had a pretty decent size sore on the side of my tongue and a couple small little ones ...

doctor1 MD

How to treat sore nodules on tongue after injecting meth? I injected meth and the sides and back of my tongue got sore nodules like pimples and the front of my tongue is sore. How can I treat this ...

doctor1 MD

I have been smoking meth the last 2 weeks an I was fine other than a dry mouth but last night I smoked crystal meth and my tounge is sore and I cant really more it and my throat hurts, my glands ...

doctor1 MD

I smoke meth my first time for 3 days and now I have a sore on my lip and a few on my tongue can this be an allergy or just canker sores or some type of symptom ppl get from smoking it and through the three days I ...

doctor1 MD

First, I have stopped all of use of crystal meth forever! I injected meth that had sea salt crysals in it and nearly died from it. Afterwards, salt crystal began poring out of my body everywhere, and after taking ...

doctor1 MD

Hi, I recently tried meth for the 1st time, I smoked it on and off for about 10 hrs. My tongue is extremely sore, teeth indentions on both sides, and it has a yellowish coating on it. Is this a direct ...

doctor1 MD

i recently smoked meth for 3 days straight. After i stopped and went to sleep when i woke up my lips were cracked and the back and the sides of my tongue had red sores and is so swollen i can barley ...

doctor1 MD

for the past yr. Every time I do it I get a white patch in the middle of my tongue and cankor sores in various places but mostly on the sides of my tongue. It does go away after 5 days or so. Besides not doing meth ...

doctor1 MD

hey i used crystal meth 3 times in the last two days and im currently on a high right now from the last time i did it about 5 hours ago, im not taking any more cause i wanted to know something. my ...

Mobile Questions and Answers

doctor1 MD

Allergic reaction to meth. Do not use it for your own good!

doctor1 MD

It could be due to meth. Visit a doctor and get yourself examined. Please reply with thanks.

doctor1 MD

dizziness after 3days of meth and dizziness with movement of head suggests ent problem. visit an ent surgeon.